MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Intraocular Pressure Decreased (4468)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an stent implant procedure, the patient had hypotony and decrease visual acuity (va).Patient was stable, observing mac and intraocular pressure (iop).There are two medical device reports associated with this complaint.This report is 2 of 2.

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20598625
Report Number3016075957-2024-00052
Device Sequence Number6550870
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public00867487000134
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Catalogue Number100300293
Device Lot Number23900201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/04/2024
Date Device Manufactured07/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON PANOPTIX TRIFOCAL UV ABSORBING IOL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale